RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 1, Pages 3–11 (Mi svfu10)  

Mathematics

Nonlocal problems with integral conditions for Boussinesq equation

A. A. Alsykova

Buryat State University, Smolina st., 24a, Ulan-Ude 675000, Russia

Abstract: We examine solvability of nonlocal problems with integral conditions for Boussinesq equation. The theorems of existence and uniqueness of the solution of these problems are proved. Keywords: nonlocal boundary value problem, Boussinesq equation, integral condition, existence and uniqueness of regular solution.

Keywords: nonlocal boundary value problem, Boussinesq equation, integral condition, existence and uniqueness of regular solution

Full text: PDF file (224 kB)
References: PDF file   HTML file
UDC: 517.956
Received: 20.02.2016

Citation: A. A. Alsykova, “Nonlocal problems with integral conditions for Boussinesq equation”, Mathematical notes of NEFU, 23:1 (2016), 3–11

Citation in format AMSBIB
\Bibitem{Als16}
\by A.~A.~Alsykova
\paper Nonlocal problems with integral conditions for Boussinesq equation
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/svfu10}
\elib{http://elibrary.ru/item.asp?id=27475080}


Linking options:
  • http://mi.mathnet.ru/eng/svfu10
  • http://mi.mathnet.ru/eng/svfu/v23/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:93
    Full text:30
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020